# SDR SWAA2021062370069

- Difficulty date: May 5, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ABOVE FED AT BS 312; LBL 32.75; WL 282.5 (MARKED). / REPAIRED CRACKED FRAME AT BS312 LBL 32.75 WL282.5 PER EA 21-153-01492 REV IR AND ATS ER# 21-01885 REV IR
